# SDR HEEA0012573

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Element
- Part number: 806966
- Condition: Dirty
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD FILTER ELEMENT NEEDS TO BE CLEANED.
